# SDR SWAA2022111069351

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 26,454 hours, 12,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO ELECTRIC STRIP IN FWD GALLEY STICKING UP. / [01] TRIMMED AND RE-SECURED PHOTOLUMINESCENT STRIP IN FWD GALLEY AS REQUIRED. REF. AMM 33-51-15.
